I was diagnosed 3 months ago as Bipolar II. I started on Gabapentin(800mg 3x a day) and Lamotrigine and Geodon. The Geodon worked good for a few weeks but stopped working a week ago. The anxiety is back (the physical symptoms of it is worse). Xanax and the others really do not do anything for me. As of two days ago she added Seroquel XR (100mg at bedtime and 25mg in the morning) since it does make me very sleepy. But I still feel like none of these work on my anxiety. Has anyone been in the same situation and found a drug that works better? Do they ever prescribe like Prozac along with these others ones?
Gabapentin - First time on here I have a question?
- 18 Nov 2015 by warrinerclan
- 19 November 2015
- geodon, bipolar disorder, anxiety, gabapentin, lamotrigine, diagnosis
Added 18 Nov 2015:
Why can't I try an SSRI (I used to be on one for anxiety) never for depression. Since I am taking the mood stabilizer now?
Interactions between your selected drugs FIRST CLAN; YOU REALLY SHOULD TALK WITH THE DOCTOR BUT THE Geodon Interaction is listed as major between Seroquel and Geodon and also the fact that you started most these at the same time if I'm understanding you It's hard to tell which one is causing the problems about working or not working Also while you are on Seroquel it is not a good Idea to try an SSRI a Interaction there you still have lots of medications that you and the doctor can try But best to start one at a time and see what is helping and what is not.working.Anyway I really think you should see your doctor and ask about these medications, Also several of these medications can take several weeks to really kick in when you reach a blood level,But in the mean time it is very common for the first 1 to 2 weeks for your symptoms to get worse while the medication is reaching the blood level such as bipolar, anxiety etc.iT is very important that you do not stop any of these medications without talking with the doctor first.I HAVE seen these used together its just depends on the conditions And the doctor watches the effects of the medication But I really think you should have a talk with the doctor. And as I said some of what you are feeling could very much be the medications them selves as they seem to make things worse before it gets better and this goes away within 2 weeks in most cases. Chuck1957.
Applies to: Seroquel (quetiapine), Geodon (ziprasidone)
Using ziprasidone together with QUEtiapine is not recommended. Combining these medications can increase the risk of an irregular heart rhythm that may be serious and potentially life-threatening, although it is a relatively rare side effect. You may be more susceptible if you have a heart condition called congenital long QT syndrome, other cardiac diseases, conduction abnormalities, or electrolyte disturbances (for example, magnesium or potassium loss due to severe or prolonged diarrhea or vomiting). Talk to your doctor if you have any questions or concerns. Your doctor may be able to prescribe alternatives that do not interact. You should seek immediate medical attention if you develop sudden dizziness, lightheadedness, fainting, shortness of breath, or heart palpitations during treatment with either of these medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2009 • 1 answer
Posted 8 Mar 2014 • 5 answers
Posted 14 May 2014 • 3 answers
Posted 8 Jan 2016 • 1 answer
Posted 18 Mar 2016 • 1 answer